Research ArticleOpen accessPhrase in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
3 results for “p-Laplacian Operator”
Set a search alertResearch ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractEdge Detection in Gray Level Images based on the Shannon EntropyBaljit Singh, Amar P. SinghJournal of Computer Science, Vol. 4, Issue 3 · 31 Mar 2008 · 7,882 accessesView PDFCite